Communications in Mathematical Physics

, Volume 175, Issue 2, pp 401–432

The strong decay to equilibrium for the stochastic dynamics of unbounded spin systems on a lattice


  • Boguslaw Zegarlinski
    • Mathematics DepartmentImperial College

DOI: 10.1007/BF02102414

Cite this article as:
Zegarlinski, B. Commun.Math. Phys. (1996) 175: 401. doi:10.1007/BF02102414


Using a method based on the application of hypercontractivity we prove the strong exponential decay to equilibrium for a stochastic dynamics of unbounded spin system on a lattice.

Copyright information

© Springer-Verlag 1996